【Sato Pharmaceutical】 Stona Plus Gel EX 12 caps
It is a cold medicine containing l-carbocisteine and bromhexine hydrochloride、 which has an excellent effect.
Contains noscapine to reduce painful cough.
Out of stock
SKU
4987316014753
US$9.01
・ It is a cold medicine containing l-carbocisteine and bromhexine hydrochloride、 which have excellent effects.
・ Contains noscapine to reduce painful cough.
・ Cream-colored soft capsules that are easy to swallow、 and the contents are made in liquid form.
[Ingredients / quantity]
L-Carbocisteine ... 750 mg
It normalizes the secretion of airway mucus and increases the fluidity of viscous sputum、 making it easier to release sputum.
Bromhexine hydrochloride ... 12 mg
It increases the secretion of airway mucus and makes it easier to dilute the sputum entangled in the throat.
Dihydrocodeine phosphate ... 24 mg
Shows the effect on the cough.
dl-Methylephedrine hydrochloride ... 60 mg
Cough and sputum show the effect. Noscapine 48mg Shows the effect on cough.
Acetaminophen ... 900 mg
It is effective for fever、 chills、 headache、 sore throat、 and fist pain.
Diphenylpyraline hydrochloride ... 4 mg
It is effective for runny nose、 stuffy nose、 and sneezing.
Anhydrous caffeine ... 50 mg
Helps the ingredients that take heat and pain work.
Riboflavin (vitamin B2) ... 12 mg
It is a vitamin that is easily consumed during cold weather.
Hesperidin ... 90 mg
It is a type of vitamin P contained in citrus fruits.
It contains polysorbate 80、 glycerin fatty acid ester、 propylene glycol fatty acid ester、 medium chain fatty acid triglyceride、 gelatin、 saccharified gelatin、 glycerin、 paraben、 titanium oxide、 and iron sesquioxide.
[Usage / Dose]
Adults (15 years old and over) ... 2 capsules at a time、 3 times a day
12-14 years old ... 1 capsule at a time、 3 times a day
Under 12 years old ... Please do not take.
[Efficacy / Effect]
Relief of cold symptoms (snot、 stuffy nose、 sneezing、 sore throat、 cough、 chills、 chills (fever)、 fever、 headache、 joint pain、 muscle pain)
[Precautions for use]
(1) Please strictly observe the prescribed usage and dosage.
(2) If you want to take it to children、 please take it under the guidance and supervision of their parents.
(3) How to take out the capsule
Press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side、 take it out and take it.
(If you accidentally swallow it while it is in the sheet、 it may cause an unexpected accident such as sticking to the esophageal mucosa.)
[Consultation points for use]
● The following people、 please consult your doctor、 pharmacist or registered seller before taking.
(1) A person who is being treated by a doctor or dentist.
(2) Pregnant women or those who are thought to be pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms due to drugs.
(5) Persons with the following symptoms.
・ High fever、 difficulty urinating
(6) Person who received the following diagnosis.
・ Thyroid dysfunction、 diabetes、 heart disease、 hypertension、 liver disease、 kidney disease、 gastric / duodenal ulcer、 glaucoma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
● If you experience any of the following symptoms after taking this medicine、 you may have side effects. Stop taking this medicine immediately and consult your doctor、 pharmacist or registered distributor with this document.
・ Skin: Rash / redness、 itching
・ Digestive system: nausea / vomiting、 loss of appetite
・ Psycho-nervous system ... dizziness
・ Urinary system: Difficulty urinating
・ Others: Excessive decrease in body temperature
● In rare cases、 the following serious symptoms may occur. In that case、 please see a doctor immediately.
・ Shock (anaphylaxis): Immediately after taking this medicine、 itching of the skin、 hives、 faint voice、 sneezing、 itching of the throat、 suffocation、 palpitation、 clouding of consciousness、 etc. appear.
・ Mucocutaneous ocular syndrome (Stevens-Johnson syndrome) Addictive epidermal necrolysis、 acute generalized exanthematous pustule ... High fever、 redness of the eyes、 sores on the eyes、 sores on the lips、 sore throat、 widespread rash on the skin Redness、 small lumps (small pustules) appearing on the reddened skin、 generalized sores、 loss of appetite、 etc. persist or worsen rapidly.
・ Liver dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and white of eyes)、 brown urine、 general fatigue、 loss of appetite、 etc. may occur.
・ Renal disorders: Fever、 rash、 decreased urine output、 swelling of the whole body、 dullness of the whole body、 arthralgia (painful joints)、 diarrhea、 etc. may occur.
・ Interstitial pneumonia: Shortness of breath when climbing stairs or forcing a little. ・ Shortness of breath、 coughing、 fever、 etc. are observed、 and these suddenly appear or persist.
・ Asthma ... When you breathe、 you may feel sick、 squeak、 or suffocate.
・ Respiratory depression: Shortness of breath、 shortness of breath、 etc. appear.
● After taking this medicine、 the following symptoms may appear. If such symptoms persist or increase、 stop taking this medicine and consult your doctor、 pharmacist or registered distributor with this document. give me.
・ Constipation、 dry mouth、 drowsiness
● If the symptoms do not improve after taking 5 to 6 times、 stop taking the drug and consult your doctor、 pharmacist or registered distributor with this document.
[Precautions for storage and handling]
(1) Store in a cool place with low humidity and out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace with another container.
(It may cause misuse or change the quality.)
(4) Do not take the product after the expiration date.
・ Contains noscapine to reduce painful cough.
・ Cream-colored soft capsules that are easy to swallow、 and the contents are made in liquid form.
[Ingredients / quantity]
L-Carbocisteine ... 750 mg
It normalizes the secretion of airway mucus and increases the fluidity of viscous sputum、 making it easier to release sputum.
Bromhexine hydrochloride ... 12 mg
It increases the secretion of airway mucus and makes it easier to dilute the sputum entangled in the throat.
Dihydrocodeine phosphate ... 24 mg
Shows the effect on the cough.
dl-Methylephedrine hydrochloride ... 60 mg
Cough and sputum show the effect. Noscapine 48mg Shows the effect on cough.
Acetaminophen ... 900 mg
It is effective for fever、 chills、 headache、 sore throat、 and fist pain.
Diphenylpyraline hydrochloride ... 4 mg
It is effective for runny nose、 stuffy nose、 and sneezing.
Anhydrous caffeine ... 50 mg
Helps the ingredients that take heat and pain work.
Riboflavin (vitamin B2) ... 12 mg
It is a vitamin that is easily consumed during cold weather.
Hesperidin ... 90 mg
It is a type of vitamin P contained in citrus fruits.
It contains polysorbate 80、 glycerin fatty acid ester、 propylene glycol fatty acid ester、 medium chain fatty acid triglyceride、 gelatin、 saccharified gelatin、 glycerin、 paraben、 titanium oxide、 and iron sesquioxide.
[Usage / Dose]
Adults (15 years old and over) ... 2 capsules at a time、 3 times a day
12-14 years old ... 1 capsule at a time、 3 times a day
Under 12 years old ... Please do not take.
[Efficacy / Effect]
Relief of cold symptoms (snot、 stuffy nose、 sneezing、 sore throat、 cough、 chills、 chills (fever)、 fever、 headache、 joint pain、 muscle pain)
[Precautions for use]
(1) Please strictly observe the prescribed usage and dosage.
(2) If you want to take it to children、 please take it under the guidance and supervision of their parents.
(3) How to take out the capsule
Press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side、 take it out and take it.
(If you accidentally swallow it while it is in the sheet、 it may cause an unexpected accident such as sticking to the esophageal mucosa.)
[Consultation points for use]
● The following people、 please consult your doctor、 pharmacist or registered seller before taking.
(1) A person who is being treated by a doctor or dentist.
(2) Pregnant women or those who are thought to be pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms due to drugs.
(5) Persons with the following symptoms.
・ High fever、 difficulty urinating
(6) Person who received the following diagnosis.
・ Thyroid dysfunction、 diabetes、 heart disease、 hypertension、 liver disease、 kidney disease、 gastric / duodenal ulcer、 glaucoma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
● If you experience any of the following symptoms after taking this medicine、 you may have side effects. Stop taking this medicine immediately and consult your doctor、 pharmacist or registered distributor with this document.
・ Skin: Rash / redness、 itching
・ Digestive system: nausea / vomiting、 loss of appetite
・ Psycho-nervous system ... dizziness
・ Urinary system: Difficulty urinating
・ Others: Excessive decrease in body temperature
● In rare cases、 the following serious symptoms may occur. In that case、 please see a doctor immediately.
・ Shock (anaphylaxis): Immediately after taking this medicine、 itching of the skin、 hives、 faint voice、 sneezing、 itching of the throat、 suffocation、 palpitation、 clouding of consciousness、 etc. appear.
・ Mucocutaneous ocular syndrome (Stevens-Johnson syndrome) Addictive epidermal necrolysis、 acute generalized exanthematous pustule ... High fever、 redness of the eyes、 sores on the eyes、 sores on the lips、 sore throat、 widespread rash on the skin Redness、 small lumps (small pustules) appearing on the reddened skin、 generalized sores、 loss of appetite、 etc. persist or worsen rapidly.
・ Liver dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and white of eyes)、 brown urine、 general fatigue、 loss of appetite、 etc. may occur.
・ Renal disorders: Fever、 rash、 decreased urine output、 swelling of the whole body、 dullness of the whole body、 arthralgia (painful joints)、 diarrhea、 etc. may occur.
・ Interstitial pneumonia: Shortness of breath when climbing stairs or forcing a little. ・ Shortness of breath、 coughing、 fever、 etc. are observed、 and these suddenly appear or persist.
・ Asthma ... When you breathe、 you may feel sick、 squeak、 or suffocate.
・ Respiratory depression: Shortness of breath、 shortness of breath、 etc. appear.
● After taking this medicine、 the following symptoms may appear. If such symptoms persist or increase、 stop taking this medicine and consult your doctor、 pharmacist or registered distributor with this document. give me.
・ Constipation、 dry mouth、 drowsiness
● If the symptoms do not improve after taking 5 to 6 times、 stop taking the drug and consult your doctor、 pharmacist or registered distributor with this document.
[Precautions for storage and handling]
(1) Store in a cool place with low humidity and out of direct sunlight.
(2) Please keep out of reach of children.
(3) Do not replace with another container.
(It may cause misuse or change the quality.)
(4) Do not take the product after the expiration date.